Filtrování

    2008

    1. REBENDA, Josef. Asymptotic behaviour of real two-dimensional differential system with a finite number of constant delays. Demonstratio Mathematica. Warszawa: Warsaw University of Technology, 2008, Vol. 41, No. 4,, s. 845-857. ISSN 0420-1213.

    2007

    1. KALAS, Josef. Asymptotic properties of a two-dimensional differential system with delay. In Proceedings of Equadif-11. Bratislava: Comenius University, Bratislava, Slovakia, 2007, s. 171-180. ISBN 978-80-227-2624-5.
    2. REBENDA, Josef. Asymptotic Properties of Solutions of Real Two-Dimensional Differential Systems with a Finite Number of Constant Delays. Memoirs on Differential Equations and Mathematical Physics. Tbilisi: Publishing House GCI, 2007, Vol. 41,, s. 97-114. ISSN 1512-0015.

    2006

    1. KALAS, Josef. Asymptotic properties of an unstable two-dimensional differential system with delay. Mathematica Bohemica : časopis pro pěstování matematiky. Praha: Matematický ústav AV ČR, 2006, roč. 131, č. 3, s. 305-319. ISSN 0862-7959.

    2005

    1. KALAS, Josef. Asymptotic behaviour of a difference equation with complex-valued coefficients. Archivum Mathematicum (Brno). Brno: Masaryk University, 2005, roč. 41, č. 3, s. 311-323. ISSN 0044-8753.
    2. KALAS, Josef. Asymptotic behaviour of a two-dimensional differential system with delay under the conditions of instability. Nonlinear Analysis, Theory, Methods & Applications. Elsevier Science Ltd., 2005, roč. 62, č. 2, s. 207-224. ISSN 0362-546X.

    2002

    1. KALAS, Josef a Lenka BARÁKOVÁ. Stability and asymptotic behaviour of a two-dimensional differential system with delay. Journal of Mathematical Analysis and Applications. USA: Acad.Press, 2002, roč. 269, č. 1, s. 278-300. ISSN 0022-247X.

    1994

    1. KALAS, Josef a Jan OSIČKA. Bounded Solutions of Dynamical Systems in the Plane under the Conditions of Instability. Mathematische Nachrichten. 1994, roč. 170, č. 1, s. 133-147. ISSN 0025-584X.
    2. KALAS, Josef. On one Approach to the Study of the Asymptotic Behaviour of the Riccati Equation with Complex-valued Coefficients. Annali di Matematica Pura ed Applicata. 1994, roč. 166, č. 1, s. 155-173. ISSN 0003-4622.
Zobrazit podrobně